| Model Number |
M00558220 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an expect pulmonary was used during an endobronchial ultrasound-guided transbronchial needle aspiration (ebus-tbna) procedure performed on (b)(6) 2026.During the procedure, the deployment of the needle was not smooth, and the needle tip punctured out of the sheath.The patient's condition at the conclusion of the procedure was reported to be stable.No further information has been obtained despite good faith efforts.
Event or Problem Description
It was reported to boston scientific corporation that an expect pulmonary was used during an endobronchial ultrasound-guided transbronchial needle aspiration (ebus-tbna) procedure performed on (b)(6) 2026.During the procedure, the deployment of the needle was not smooth, and the needle tip punctured out of the sheath.The patient's condition at the conclusion of the procedure was reported to be stable.No further information has been obtained despite good faith efforts.**additional information**
the procedure was completed with another of the same device.
Additional Manufacturer Narrative
Block g4:
premarket / 510(k) #: k163248.Block h6:
device code a041001 is being used to capture the reportable event of needle punctured sheath.
Additional Manufacturer Narrative
Additional information
block b5:
procedure outcome updated: the procedure was completed with another device of the same model
block g4:
premarket / 510(k) #: k163248
block h6:
device code a041001 is being used to capture the reportable event of needle punctured sheath.Block h11:
investigation results
the complaint device was not returned therefore; product analysis could not be performed.For this reason and due to the lack of evidence is unable to confirm the reported event(s).It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the event of "needle punctured sheath" was defined in the risk documentation and is documented accordingly in the prr.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Based on the information provided, the most probable cause of the reported events cannot be established due to lack of evidence.The product was not returned for analysis to identify any defect with the device.Additionally, without proper evaluation of the device, it remains unknown the most probable causes that contributed to the events.Also, for the event additional device required, it happened during the procedure, and the most probable cause of this reported issue cannot be established due to lack of evidence.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.